MAUDE Adverse Event Report: ARGON MEDICAL DEVICES JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 6F X 50CM STRAIGHT

ARGON MEDICAL DEVICES JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 6F X 50CM STRAIGHT
Model Number 190065
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as returned.As of this date, the sample has not been reviewed.A follow-up report will be submitted once the sample has been reviewed.
 
Event or Problem Description
During procedure, a physician stopped using the jawz as the jaws action(open/close) was slow in response to the manipulation.The jawz was replaced with an additionally opened 190065, and the procedure was completed.As a result of the returned sample(s) review at (b)(6): the jaws action(open/close) was slow response with some resistance, when it was in curved situation.
 
Event or Problem Description
During procedure, a physician stopped using the jaws as the jaws action(open/close) was slow in response to the manipulation.The jaws was replaced with an additionally opened 190065, and the procedure was completed.As a result of the returned sample(s) review at gmkk: the jaws action(open/close) was slow response with some resistance, when it was in curved situation.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.Ifu under precautions- "the forcep should be thoroughly rinsed with heparinized saline prior to each specimen collection during the procedure." one opened device was returned for evaluation.Visual inspection found no damage to the device.The device was functionally tested and found to actuate slower than designed.The complaint was confirmed.Since the device was returned opened a root cause could not be determined with confidence.Root cause of the device not working properly could possibly be foreign substance(organic) caught in the clevis area mechanism of the distal tip(jaws).A result of the device not being thoroughly rinsed.Since this issue could have been caused by the user not thoroughly rinsing with heparinized saline, no corrective action is necessary.The ifu has been updated since the manufacture of this product to further stress the importance of cleaning the device upon removal.

Brand Name
JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 6F X 50CM STRAIGHT
Common Device Name
JAWZ
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15445742
Report Number0001625425-2022-01088
Device Sequence Number20713506
Product Code DWZ
UDI-Device Identifier00886333206773
UDI-Public00886333206773
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number190065
Device Catalogue Number190065
Device Lot Number5186631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown